# SDR UPS00232737

- Difficulty date: May 25, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION UNDER ANCHOR NUT ON CARGO FLOOR, FLOORBEAM AFT CARGO BAY, AT STA 1045 APP AND RBL 8.  REPAIR CARRIED OUT IAW SRM 51-30-2 SRM 51-10-6 53-10-5 FIG 4.
